| Catalog Number |
IAP-0400 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that while in use on a patient, the iabp screen "suddenly appeared a white screen, the machine cannot run, and immed iately replaced with another machine to continue treatment.Patient condition listed as fine." no patient harm or injury.
Additional Manufacturer Narrative
(b)(4).The reported complaint of white screen was not able to be confirmed as no iabp part was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action was required at this time.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description